Business Agility Australia 2018 Day 1

Mon, Sep 24
Timezone: Australia/Sydney (AEST)
 

Business Agility Australia 2018 Day 2

Tue, Sep 25

Restructuring an organisation is complex and time consuming. Decision makers at the executive, board and even shareholder level don’t always agree, making it difficult to succeed in a shared outcome. When property valuation firm, Herron Todd White, undertook a merger, it faced a huge challenge to get stakeholders aligned and able to make key decisions to move the organisation forward.

Come and hear how this organisation applied agility principles to the merger/restructure process to help engage stakeholders and get to a successful outcome sooner. Beware, this story has a surprising ending.

Direct URL:
https://confengine.com/conferences/business-agility-australia-2018/schedule/rich#session-25362-info
14:05
Talk
14:25

Interview with the Audience / Deep Dive

schedule 02:25 - 03:10 PM (45 Mins)
15:10

Afternoon Break

schedule 03:10 - 03:40 PM (30 Mins)
15:40

Play, an Agile Process

schedule  03:40 - 04:00 PM place Business Agility Australia 2018 people 1 Interested star_halfRate
Executive Session
Talk
16:00

The Safe Space: How to lead a courageous team

schedule  04:00 - 04:20 PM place Business Agility Australia 2018 people 1 Interested star_halfRate
Executive Session
Talk
theaters Slides  
video_library Video  
16:20

Fraedom Practice Model 2.0

schedule  04:20 - 04:40 PM place Business Agility Australia 2018 people 1 Interested star_halfRate
Executive Session
Talk
theaters Slides  
video_library Video  
16:40
Talk
theaters Slides  
video_library Video  
help